MathSciNet Relay Station
MathSciNet bibliographic data
MR2914790 65M60 (65M15)
Danumjaya, P.; Pani, Amiya K. Mixed finite element methods for a fourth order reaction diffusion equation. Numer. Methods Partial Differential Equations 28 (2012), no. 4, 1227–1251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement